RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 22, Number 1  


Partial Differential Equations
Smoothness of solutions of a problem with an oblique derivative
K. I. Bazyk
3
On the Cauchy problem for harmonic functions
A. V. Bitsadze
11
A fourth-order evolution equation encountered in underwater acoustics of a stratified fluid
S. A. Gabov, B. B. Orazov, A. G. Sveshnikov
19
Boundary value problems for a class of fourth-order equations of mixed type
T. D. Dzhuraev, M. Mamazhanov
25
Stabilization of means with respect to time of the solution of the Cauchy problem for a singular hyperbolic equation
V. N. Denisov
31
Fundamental mixed boundary value problem for elliptic systems in the plane
N. A. Zhura
44
The Bitsadze–Samarskiǐ problem for equations of mixed type
M. M. Zainulabidov
54
Solvability in the class $L_2$ of the Tricomi problem for a parabolic-hyperbolic equation with a degenerate hyperbolic part
N. Yu. Kapustin
60
Boundary value problems for equations of mixed type containing a mixed derivative
A. G. Kuz'min
66
The behavior of eigen- and associated functions of the Schrödinger operator at the point of discontinuity of the potential
N. M. Mahmedzhanov, V. V. Tikhomirov
74
An inequality connected with the solution of a differential equation
E. I. Moiseev
82
The property of being an unconditional basis on a closed interval of systems of eigen- and associated functions of a quadratic pencil of nonselfadjoint differential operators
M. Rakhimov
94
A problem with a normal derivative for an equation of mixed type with nonsmooth lines of degeneracy
M. S. Salakhitdinov, Z. Kadyrov
103
Estimation of spectral density corresponding to an expansion in an $N$-multiple system of exponentials
Ya. Sh. Salimov
114
Uniform equiconvergence of expansions in a system of exponentials with associated functions, and trigonometric Fourier series
T. A. Samarskaya
125
Fractional powers of a differential operator with singularity
V. S. Serov
134
Asymptotic behavior of solutions of singular integral equations
A. P. Soldatov
143
Characteristic problem for a class of second-order hyperbolic systems with parabolic degeneration
S. S. Kharibegashvili
153

Short Communications
An analogue of the Tricomi–Neumann problem for an equation of parabolic-hyperbolic type
S. Dauenov
165
The basis property of a trigonometric system of functions
G. G. Devdariani
168
The basis property of a system of functions
G. G. Devdariani
170
A nonlocal problem for partial differential equations
Z. A. Nakhusheva
171
Approximate solution of two-dimensional Abel type integral equations
Teng Meng Yan
175
A problem of Riemann–Hilbert type for a degenerate elliptic system of first-order equations
Kh. R. Shukurov
176
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019